<< Previous Issue Kyungpook Mathematical Journal (Vol. 37, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 1—180
 Original Articles 
On the Cauchy Problem for Some Parabolic Partial Differential Equations with Time Delays
Mahmoudm El-Borai and Farouk K. Asaad
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 1—8
Sturm-Liouville Equation of Fractional Order
A. M. A. El-Sayed and F. M. Gaafar
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 9—17
Nonoscillatory Solutions of Second Order Functional Differential Equations
Zheng-Rong Liu1, Yuan-Hong Yu2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 19—26
Basic Theory, Exponential Estimates and Global Existence Uniqueness of Solutions for a Class of Singular Linear Functional Differential Equations with Delay
Li Yuanqing and Liu Yongqing
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 27—36
On the Asymptotic Behaviour of Some Nonlinear Parabolic Systems
Mahmoud M. El-Borai and Farouk K. Assaad
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 37—42
Some Multivalently Starlike Functions with Negative Coefficients and Their Subclasses Defined by Using a Differential Operator
H. Irmak1, Sang Hun Lee2, Nak Eun Cho3
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 43—51
Dimensions of the Perturbed Random Cantor Sets
In Soo Baek1, Hung Hwan Lee and Tae Sik Kim2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 53—59
On Some Radius Results for Certain Analytic Functions
Yong Chan Kim1, Mamoru Nunokawa2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 61—65
On Conjugate EP Matrices
Ar. Meenakshi and R. Indira
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 67—72
Weak Cancellation Modules
Adil G. Naoum1, Ali S. Mijbass2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 73—82
Cyclically Invariant Sets of Recurring Sequences over a Vector Space
Hassan AI-Zaid and Surjeet Singh
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 83—91
The Variety Boolean Semiring
I. Chajda and M. Kotrle
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 93—98
Commutativity in Rings with Unity and Its Generalizations
R. D. Giri and Shraddha Tiwari
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 99—107
A Generalization of the Theorem of Giri and Wazalwar
Sang Keun Lee and Young In Kwon
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 109—111
Using a Set to Construct a Group Topology
Ellen Clay, Bradd Clark and Victor Schneider
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 113—116
On Locally Sierpinski Spaces
M. Rostami
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 117—122
Fixed Point Theory on Seifert Manifolds Modeled on S2×R
Eun Sook Kang1, Kyung Bai Lee2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 123—134
Order-Separating Biframes for Ordered Topological Spaces
Tae Ho Choe1, Yunki Chae2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 135—143
Supporting Function in Riemannian Manifolds without Focal Points
M. Beltagy1, I. A. Sakr2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 145—151
Fredholm-Regularity of Floer's Holomorphic Trajectories on Kähler Manifolds
Yong-Geun Oh
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 153—164
On Foliated Real Hypersurfaces in Pn(C) in Terms of Type Number
Young Jin Suh
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 165—173
On Almost Parallel Submanifolds in S2n+1
Yang Jae Shin1, Ryoichi Takagi2
Kyungpook Mathematical Journal 1997 Vol. 37, No. 1, 175—180

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd